Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 2, Pages 345-348
http://dx.doi.org/10.1155/S0161171291000418

From paths to stars

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 14 March 1990; Revised 13 August 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. F. Alameddine, “From paths to stars,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 2, pp. 345-348, 1991. https://doi.org/10.1155/S0161171291000418.